This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Beechams Flu Plus Lemon 10s

View all Beechams

For sore throat, blocked nose, aches & pains, headache and fever Non-drowsy

More Product Information

Related Items


Product Information


For sore throat, blocked nose, aches & pains, headache and fever Non-drowsy

Benefits

Paracetamol Phenylephrine Vitamin C What are they for? Beechams Flu Plus Hot lemon powder for oral solution provides relief from the symptoms of colds and flu, including feverishness and chills, headache, sore throat pain, aching limbs, blocked nose and painful sinuses. Each sachet contains: Ingredients: Paracetamol 1000 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains Ingredients: Ascorbic Acid 40 mg, Action: Vitamin C, Relief of: Compensates for vitamin C commonly lost during colds Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses

Warnings or Restrictions

Do not give to children under 16 years of age except on medical advice. DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO. IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR. DO NOT TAKE with other flu, cold or decongestant products. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. CONSULT YOUR DOCTOR Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Product Specification

Each Sachet contains: Paracetamol 1000 mg, Ascorbic Acid 40 mg, Phenylephrine Hydrochloride 10 mg, Also includes Sucrose, Sodium content 0.12g per sachet, See enclosed leaflet for further information

Size (10) Unit (EA)

Product code: 400906

Product Uses

Please read the enclosed leaflet carefully before taking this medicine. How to Take For oral use. Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired. Adults and children aged 16 years and over: The contents of one sachet to be taken every four to six hours as necessary. Do not take more than four sachets in any 24 hours. Do not take for more than 7 days except on medical advice.

Tips & Advice

Paracetamol Phenylephrine Vitamin C What are they for? Beechams Flu Plus Hot lemon powder for oral solution provides relief from the symptoms of colds and flu, including feverishness and chills, headache, sore throat pain, aching limbs, blocked nose and painful sinuses. Each sachet contains: Ingredients: Paracetamol 1000 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains Ingredients: Ascorbic Acid 40 mg, Action: Vitamin C, Relief of: Compensates for vitamin C commonly lost during colds Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses

Link to top of current page.
Link to display social media share links
Please wait...